Nevada, 2012

High Wind in Nevada, December 1 to 2, 2012

December 1 to 2, 2012 · NWS REV · 3 events in 3 counties and zones

A warm and moist flow off of the Pacific brought strong winds, heavy rain, and high elevation snow (mostly above 7500 feet) in the Sierra from the 1st through the 3rd. The heavy rain brought areas of minor flooding near the Truckee River and for some secondary roads in the Reno, Carson City, and Dayton areas on the 2nd.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$80,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS REV wrote it up.

A warm and moist flow off of the Pacific brought strong winds, heavy rain, and high elevation snow (mostly above 7500 feet) in the Sierra from the 1st through the 3rd. The heavy rain brought areas of minor flooding near the Truckee River and for some secondary roads in the Reno, Carson City, and Dayton areas on the 2nd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before the first event at Dec 1, 4:06 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Dec 1, 4:06 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
406 AM PST SAT DEC 1 2012

.SHORT TERM...

..MAJOR STORM WILL CONTINUE TO AFFECT THE REGION THROUGH THE
WEEKEND...

A DEEP AREA OF LOW PRESSURE OFF THE PACIFIC NORTHWEST COAST WILL
BRING A WET STORM INTO THE SIERRA AND WESTERN NEVADA THROUGH THE
WEEKEND. THIS STORM FEATURES A DEEP PLUME OF SUBTROPICAL MOISTURE
OFF THE WEST COAST, WITH OVER 1.5" PRECIPITABLE WATER, COMBINED
WITH THE STRONG JET STREAM WILL RESULT IN SIGNIFICANT PRECIPITATION
ACROSS NORTHERN CALIFORNIA AND WESTERN NEVADA. FOR MORE INFORMATION
PLEASE VIEW OUR YOUTUBE BRIEFING, AT WEATHER.GOV/RENO.

IMPACTS THROUGH THE WEEKEND INCLUDE:

* PERIODS OF STRONG, DAMAGING WINDS
* PERIODS OF HEAVY PRECIPITATION, INCLUDING HIGH ELEVATION SNOW
  AND VALLEY RAIN
* FLOODING ALONG THE TRUCKEE AND SUSAN RIVERS

WINDS ARE ALREADY STARTING TO PICK UP AGAIN THIS MORNING AS AN
EMBEDDED SHORTWAVE MOVES ACROSS THE CA/OR BORDER. WIND GUSTS WILL
PEAK OUT EARLY THIS MORNING ALONG THE SIERRA FRONT, WITH GUSTS UP
TO 60 MPH FROM RENO TO MAMMOTH LAKES. WINDS WILL SUBSIDE A LITTLE THIS
AFTERNOON BEFORE THE MAIN STORM HITS LATER TONIGHT AND SUNDAY.

AS WE GO INTO TONIGHT, WE WILL SEE THE STRONGEST STORM OF THE
SERIES MOVE INTO THE WEST COAST. 700MB WINDS INCREASE TO OVER 80
KTS EARLY SUNDAY MORNING, WITH SURFACE WINDS INCREASING
DRAMATICALLY. AN IMPRESSIVE DOWNSLOPE WIND SIGNATURE SETS UP ALONG
THE SIERRA FRONT WITH WIDESPREAD GUSTS ALONG THE HIGHWAY 395
CORRIDOR FROM RENO TO MAMMOTH LAKES TO 70 MPH. WIND PRONE AREAS
ARE EXPECTED TO HIT OVER 90 MPH, WITH SIERRA RIDGE GUSTS UP TO 140
MPH. WINDS OF THIS MAGNITUDE MAY PRODUCE WIDESPREAD WIND DAMAGE
ACROSS THE AREA. DAMAGE TO TREES, POWER LINES, AND PROPERTY WILL
BE POSSIBLE. PRECAUTIONS SHOULD BE TAKEN BEFORE TONIGHT AND EARLY
SUNDAY MORNING. DID EXTEND THE HIGH WIND WARNINGS FOR RENO-CARSON-
MINDEN-MONO COUNTY TO 10 AM SUNDAY, AS THE MAIN SPILLOVER LOOKS TO
OCCUR AFTER 10 AM.

NO MAJOR CHANGES MADE TO THE PRECIPITATION FORECAST THIS MORNING,
EVERYTHING LOOKS PRETTY MUCH ON TRACK. MODELS ARE TRENDING A
LITTLE SLOWER WITH THE SPILLOVER AND COLD FRONTAL PASSAGE, BUT
WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE MAKING ANY BIG
CHANGES. HIGH FORECAST CONFIDENCE REMAINS WITH REGARD TO A MAJOR
PRECIPITATION EVENT INTO THE SIERRA AND WESTERN NEVADA. STRONG
ISENTROPIC LIFT IN THE WARM CONVEYOR BELT WITH PWATS NEAR 1.5"
OFF-SHORE WILL MOVE INTO THE REGION PRODUCING HEAVY RAINFALL.
RAINFALL RATES OF OVER 0.5" PER HOUR CAN BE EXPECTED IN THE SIERRA
SUNDAY, FOR 12 HOURS OR MORE. SNOW LEVELS WILL RISE ABOVE 8000
FEET TONIGHT, AND THEN TO NEAR 10000 FEET BY SUNDAY MORNING.

SPILLOVER INTO WESTERN NEVADA IS EXPECTED TO OCCUR SOMETIME SUNDAY
MORNING INTO SUNDAY AFTERNOON. LATEST NAM IS DUMPING OVER AN INCH
OF QPF INTO THE RENO-CARSON CITY AREA BETWEEN 7 AM AND 1 PM
SUNDAY. THIS IS IMPRESSIVE, BECAUSE THE NAM USUALLY UNDERESTIMATES
SPILLOVER INTO THE LEE. HEAVY RAINFALL IN THE SIERRA AND WESTERN
NEVADA WILL CAUSE SHARP RISES IN AREA STREAMS AND RIVERS. SEE
HYDROLOGY SECTION BELOW FOR MORE DETAILS.

COLD FRONT WILL PASS THROUGH THE AREA LATE SUNDAY AFTERNOON AND
EVENING, BRINGING SNOW LEVELS DOWN TO NEAR 6000 FEET. TIMING OF
THE COLD FRONT HAS SLOWED DOWN A BIT, SO ITS POSSIBLE THAT THE
SNOW LEVELS MAY NOT DROP UNTIL LATER IN THE EVENING. BY THIS
TIME, THE BULK OF THE PRECIP WILL BE DEPARTING THE AREA, WITH ONLY
A BRIEF WINDOW IN THE EVENING OF SNOW DOWN BELOW 7000 FEET. ANY
SIGNIFICANT SNOW AMOUNTS WILL LIKELY BE LIMITED TO ELEVATIONS
ABOVE 7000 FEET. FOR INFORMATION ON HOW TO REPORT SIGNIFICANT
WEATHER, PLEASE SEE THE NWS RENO FACEBOOK OR TWITTER WEBPAGES.
HOON

.LONG TERM...MONDAY THROUGH FRIDAY...
ONLY NOTABLE CHANGES MADE TO THE EXTENDED FORECAST WERE TO RAISE
POPS A LITTLE MORE FOR TUESDAY INTO EARLY WEDNESDAY. OTHERWISE ONLY
MINOR ADJUSTMENTS WERE MADE.

MEDIUM RANGE MODELS AND ENSEMBLE MEMBERS CONTINUE TO SHOW A DECENT
AMOUNT OF CONSISTENCY IN BRINGING THE NEXT SYSTEM INTO THE FORECAST
AREA TUESDAY INTO WEDNESDAY. THE MODELS ALL DIG THE TROF FAR ENOUGH
SOUTH TO PICK UP SUBTROPICAL MOISTURE...BUT THE JET IS PROGGED TO
STAY ACROSS THE FAR NORTHERN PART OF THE AREA. THIS WILL KEEP SNOW
LEVELS FAIRLY HIGH AGAIN. WHILE THE JET WITH THIS SYSTEM IS NOT AS
STRONG AS THE SYSTEM CURRENTLY AFFECTING THE AREA...THE MODELS HAVE
BEEN SHOWING AN INTENSIFICATION OVER THE LAST FEW RUNS. THE JET NOW
PEAKS AROUND 100 KTS BY WEDNESDAY MORNING.

WITH THE JET POSITION A BIT FARTHER NORTH THAN THE CURRENT SYSTEM AM
NOT YET READY TO GO WITH FULL SPILL OVER EAST OF THE SIERRA FROM
I-80 SOUTH. SO INCREASED THE POPS IN THE SIERRA AND NORTHEAST
CALIFORNIA FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. GEM REMAINS MORE
AGGRESSIVE WITH POPS...BUT WAS DISCOUNTED. WITH HIGH SNOW LEVELS THE
OVERNIGHT LOWS WILL REMAIN RATHER MILD FOR EARLY DECEMBER.

FLAT RIDGING DEVELOPS BY LATE THURSDAY WITH SOME DRYING ACROSS THE
FORECAST AREA. MLF
&&

.AVIATION...
SHOWERS ARE LINGERING OVER THE SIERRA WITH POCKETS OF MVFR/IFR
CONDITIONS THIS MORNING. MORE EXTENSIVE PCPN STRETCHES OFF SHORE
AHEAD OF THE NEXT UPPER WAVE THAT WILL IMPACT THE REGION THIS
EVENING INTO SUNDAY AFTERNOON.

GUSTY WINDS REMAIN ACROSS MUCH OF THE AREA THIS MORNING BUT HAVE
DECREASED DURING THE OVERNIGHT HOURS. THAT WILL CHANGE TODAY AS
DOWNSLOPE WINDS DEVELOP AHEAD OF THE NEXT UPPER WAVE. IN THE SIERRA
WINDS ARE LIKELY TO GUSTS TO 35-45 KTS THROUGH THE DAY...DECREASING
A BIT LATE TONIGHT AS PCPN MOVES BACK INTO THE AREA. IN THE LEE OF
THE SIERRA WIND GUSTS BY LATE TONIGHT COULD REACH 55-65 KTS FROM
KRNO SOUTH TO NEAR KMMH. TO THE EAST THE GUSTS WILL BE SLIGHTLY
LOWER...INCREASING SUNDAY MORNING. RIDGE GUSTS OVER THE SIERRA
COULD REACH 120 KT OR HIGHER ESPECIALLY TONIGHT. WITH SFC WINDS
INITIALLY FROM THE SOUTH IN THE LEE SIDE OF THE SIERRA AND WINDS
ALOFT MORE SOUTH- SOUTHWEST THINK LLWS IS A GOOD POSSIBILITY TODAY
ALONG WITH MOUNTAIN TURBULENCE ALONG THE SIERRA AND DOWNSTREAM.

CIGS/VSBYS WILL BEGIN TO DECREASE OVERNIGHT IN THE SIERRA AS THE
NEXT WAVE MOVES IN DROPPING CONDITIONS BELOW VFR BY LATE EVENING AND
TO IFR BY 2/10Z. CONDITIONS WILL DETERIORATE FURTHER SUNDAY AS
HEAVY RAIN MOVES INTO THE REGION...WITH SNOW LIKELY ABOVE 9500
FEET. THIS HEAVY PCPN WILL SPILL INTO WRN NV AS WELL SUNDAY AND
LOWER CONDITIONS TO MVFR AT TIMES.

WITH THE PCPN MOVING INTO WRN NV WINDS WILL BEGIN TO SUBSIDE A
LITTLE BUT THE STRONGER WINDS WILL THEN PUSH INTO WRN NV BASIN AND
RANGE EAST OF HIGHWAY 95 BY SUNDAY MORNING. MLF &&

.HYDROLOGY...

MAIN POINTS...
* HEAVY RAIN WITH HIGH SNOW LEVELS SATURDAY EVENING-SUNDAY AFTERNOON.

* FLOOD WARNING FOR THE SUSAN AND TRUCKEE RIVERS SUNDAY.
  MAJOR FLOODING ALONG THE TRUCKEE RIVER NEAR TRUCKEE.
  MODERATE FLOODING FOR THE TRUCKEE AT VISTA AND STEAMBOAT CREEKS.
  MINOR FLOODING FOR THE TRUCKEE RIVER AT RENO.
  MINOR FLOODING FOR THE SUSAN RIVER AT SUSANVILLE.

* FLOODING OF SMALL CREEKS AND STREAMS SATURDAY AND SUNDAY ALONG
  AND WEST OF HIGHWAY 395.

* ROCK AND MUD SLIDES NEAR STEEP TERRAIN AND BURN SCARS THROUGH
  SUNDAY.

* THOSE WITH BUSINESS AND/OR RESIDENCES NEAR THE SUSAN AND TRUCKEE
  RIVERS AND ALONG SMALL CREEKS AND STREAMS SHOULD PREPARE FOR A
  FLOOD.

FLOOD WARNINGS ARE IN EFFECT FOR THE TRUCKEE AND SUSAN RIVERS.  THE
MOST SERIOUS FLOODING WILL OCCUR ALONG THE TRUCKEE RIVER AT TRUCKEE.
THE TRUCKEE RIVER AND STEAMBOAT CREEKS ON THE EAST SIDE OF
RENO-SPARKS IS THE BIGGEST FLOOD CONCERN IN WESTERN NEVADA. SEE THE
LATEST FLOOD WARNING FOR MORE SPECIFIC DETAILS.

MODELS REMAIN IN GOOD AGREEMENT WITH SECOND PERIOD OF HEAVY RAIN
MOVING INTO WESTERN LASSEN/PLUMAS COUNTIES SATURDAY EVENING. MODELS
ARE A BIT SLOWER AND DO SHOW MORE SHADOWING FOR AREAS SOUTH OF
INTERSTATE 80 SATURDAY NIGHT. THE BEST TIME FOR SPILL OVER INTO
WESTERN NEVADA NOW LOOKS LIKE SUNDAY MORNING. HEAVIEST PRECIPITATION
WILL OCCUR IN THE SIERRA FROM ROUGHLY 2 AM TO ABOUT 2 PM SUNDAY
WHILE IN THE RENO-TAHOE AREA THE HEAVIEST PRECIPITATION SHOULD BE IN
THE 7 AM TO 3 PM TIME FRAME, WITH RAIN CONTINUING THROUGH LATE
SUNDAY AFTERNOON. TOTALS FOR THIS EVENT HAVEN'T CHANGED MUCH IN THE
MODELS AND ARE LISTED BELOW.

TOTAL RAINFALL AMOUNTS FOR SATURDAY AND SUNDAY ARE AS FOLLOWS...
*  LAKE TAHOE BASIN TO WESTERN LASSEN COUNTY...3 TO 5 INCHES
   WITH UP TO 8 INCHES POSSIBLE ALONG AND WEST OF HIGHWAY 89.
*  HIGHWAY 395 FROM LASSEN COUNTY TO RENO-CARSON CITY AND NORTHERN
   MONO COUNTY...1 TO 2 INCHES ON VALLEY FLOORS WITH 2 TO 4 INCHES
   IN THE FOOTHILLS WEST OF HIGHWAY 395.
*  THE NEVADA BASIN AND RANGE...INCLUDING LYON...PERSHING AND
   CHURCHILL COUNTIES...UP TO 1 INCH.

SNOW LEVELS WILL SLOWLY RISE TO NEAR 8000 FEET TODAY. MODELS HAVE
REMAINED CONSISTENT IN SNOW LEVELS PEAKING OUT NEAR 10000 FEET LATE
SATURDAY NIGHT AND SUNDAY MORNING WITHIN THE MAIN MOISTURE PLUME AND
JUST AHEAD OF THE COLD FRONT. THIS WILL HELP PRODUCE AN APPROXIMATE
6 HOUR PERIOD OF VERY HEAVY RAINFALL. WITH THE RISING SNOW LEVELS
SATURDAY NIGHT AND SUNDAY, SNOW THAT ACCUMULATED ABOVE 7000 FEET
FRIDAY WILL BEGIN TO MELT AS WELL. THIS WILL ADD TO RUN OFF
POTENTIAL SUNDAY MORNING AND AFTERNOON. HYDROLOGISTS AT CNRFC IN
SACRAMENTO ESTIMATE THE SNOW MELT COULD ADD APPROXIMATELY 10-15% TO
FLOWS FOR THE TRUCKEE. SNOW LEVELS WILL QUICKLY DROP ONCE THE FRONT
ARRIVES LATE SUNDAY AFTERNOON, WHICH WILL GREATLY REDUCE RUNOFF AND
THE POTENTIAL FOR ADDITIONAL FLOODING.

MODELS ARE IN A BIT BETTER AGREEMENT IN PUSHING A SECOND WARM SYSTEM
INTO THE SIERRA WEDNESDAY. CONFIDENCE IS A BIT HIGHER THAN
YESTERDAY, FOR THIS SYSTEM TO BRING ADDITIONAL RAINFALL WITH HIGH
SNOW LEVELS TO THE SIERRA AND WESTERN NEVADA.  BRONG/MLF/HOON
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY UNTIL 10 AM PST SUNDAY NVZ002-005.

     HIGH WIND WARNING UNTIL 10 AM PST SUNDAY NVZ003.

     FLOOD WATCH FROM THIS AFTERNOON THROUGH SUNDAY MORNING
     NVZ002-003.

     WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST SUNDAY
     NVZ001-004.

CA...FLOOD WATCH FROM 10 AM PST THIS MORNING THROUGH SUNDAY MORNING
     CAZ071.

     WIND ADVISORY UNTIL 10 AM PST SUNDAY CAZ070>072.

     HIGH WIND WARNING UNTIL 10 AM PST SUNDAY CAZ073.

     FLOOD WATCH FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON CAZ073.

     FLOOD WATCH FROM THIS AFTERNOON THROUGH SUNDAY MORNING CAZ072.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Dec 1, 6:38 AM PST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
638 AM PST SAT DEC 1 2012

CAZ070>073-NVZ001>005-021200-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
638 AM PST SAT DEC 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A POWERFUL WINTER STORM WILL CONTINUE TO AFFECT THE REGION TODAY
AND TONIGHT BRINGING STRONG DAMAGING WINDS TO THE EASTERN SIERRA
AND WESTERN NEVADA. PLEASE REFER TO THE HIGH WIND WARNING AND
WIND ADVISORIES FOR INFORMATION ON THE STRONG DAMAGING WINDS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY PRECIPITATION AND VERY STRONG WINDS WILL CONTINUE ON SUNDAY.
DUE TO THE HEAVY RAINFALL THAT HAS OCCURRED FLOODING IS FORECAST
FOR LOCATIONS ACROSS THE REGION SUNDAY INTO MONDAY. PLEASE REFER
TO THE FLOOD WARNINGS THAT HAVE BEEN ISSUED FOR INFORMATION ON
THE EXPECTED IMPACTS OF THE FLOODING.

ANOTHER...WEAKER...SYSTEM WILL MOVE INTO THE REGION TUESDAY INTO
WEDNESDAY BRINGING ANOTHER CHANCE OF PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER
AS THIS MAJOR SYSTEM MOVES THROUGH THE REGION...WEATHER SPOTTERS ARE
REQUESTED TO REPORT SNOWFALL...PRECIPITATION...STRONG WINDS AND ANY
FLOODING TO THE NATIONAL WEATHER SERVICE.

O'HARA

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV  (ALL LOWER CASE)

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Greater Reno/Carson City/Minden Area

When
December 1, 9:00 AM PST to December 2, 7:00 AM PST
Where
Greater Reno/Carson City/Minden Area forecast zone
Measured
76 kt (87 mph) measured gust
Property damage
$60,000
Reported by
Mesonet
Coordinates
39.511, -119.499 (the zone’s center; the record gives no point)

Valley wind gusts between 60 and 70 mph were noted from the morning of the 1st into the morning of the 2nd, with the most widespread coverage early on the 2nd. In the foothills, wind gusts were between 70 and 88 mph. At Virginia Peak, winds gusted to 140 mph. Damage reports included downed fences and power lines in southwest Reno and in the Minden-Gardnerville area, several trucks overturned in Washoe Valley, and damage to a transmitter at KOLO (Reno) which knocked a broadcast off the air. Finally, high winds caused the cancellation of a number of flights at the Reno-Tahoe airport during the afternoon and evening of 12/1.

High Wind, Western Nevada Basin and Range

When
December 2, 3:00 AM PST to 10:00 AM PST
Where
Western Nevada Basin and Range forecast zone
Measured
60 kt (69 mph) measured gust
Property damage
$10,000
Reported by
Mesonet
Coordinates
39.927, -118.898 (the zone’s center; the record gives no point)

Winds gusted between 60 and 69 mph west of Fallon and Lovelock on the 2nd, including Stagecoach, Silver Springs, and Pyramid Lake. The largest impact was noted in Nixon, where a spotter noted shingles off rooves, a trailer overturned, a greenhouse and fences blown down, and tree branches broken.

High Wind, Mineral/Southern Lyon

When
December 2, 7:00 AM PST to 12:00 PM PST
Where
Mineral/Southern Lyon forecast zone
Measured
70 kt (81 mph) measured gust
Property damage
$10,000
Reported by
Mesonet
Coordinates
38.780, -118.812 (the zone’s center; the record gives no point)

Winds gusted between 60 and 80 mph in and near Hawthorne on the 2nd, with up to 60 mph in the Mason Valley and up to 72 mph at the Brawley Peak RAWS. Winds caused power outages and roof damage in Yerington with damage to a facade and a street sign blown down in Hawthorne.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nevada in 2012Every state in 2012This day in weather historyWarnings in Nevada, December 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 427758, 427760, 427759.